# SDR 01FDEA00490

- Difficulty date: June 20, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 34,107 hours, 8,469 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Condition: Burned
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH NR 1 & 2 HYD AUXILIARY PUMPS FOUND BURNT/DAMAGED DURING RT MLG WHEEL WELL CLEANING.  REMOVED AND REPLACED BOTH PUMPS.
